# SDR SWAA2021082098970

- Difficulty date: July 27, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 44,729 hours, 31,068 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG. O/B FAN COWL SKIN HAS A CRACK AT AFT UPPER EDGE AREA. ; / CUT OUT CRACKED AREA AND REMOVED EXISTING FASTENERS ARUOUND DAMAGED AREA PER B737-700 SRM 51-10-02-0G-0 AND SRM 51-40-02-0G-0.VERIFIED; [03] PERFORMED HFEC INSP ON CUT OUT AREA. IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL USED NORTEC 600. BC 166316. CALIB DUE OCT-1-21. NO CRACKS FOUND.; [04] PERFORMED HFEC ROTO INSP ON DENT. IAW B 737 NDT PART 6 51-00-00 PROCE 16. TOOL USED NORTEC 600. BC 166316. CALIB DUE OCT-1-21. NO CRACKS FOUND.; [05] PERFORMED HFEC COUNTERSUNK INSP ON FASTENER OPEN HOLES. IAW B 737 NDT PART 6 53-30-00 PROCE 3. TOOL USED NORTEC 600. BC 166316. CALIB DUE OCT-1-21. NO CRACKS FOUND.; ACCOMPLISHED DVI OF REPAIR AREA NO DEFECTS FOUND INTERNAL AND EXTERNAL; [0FABRICATED REPAIR PARTS AS REF. B737-700 SRM 54-20-01-2R-13 REPAIR 13 AND EA 21-171-02193 WIP1 MATERIAL USED 2024-T3 .071' PO#1730245; 2024-T3 .080' PO#1719452 PENDING HEAT TREATMENT HEAT TREATED REPAIR PARTS TO T81 AS REF. B737-700 SRM 54-20-01-2R-13 AND BAC 5602 OK TO INSTALL REPAIR PART FINISHED INSTALLATION OF REPAIR PARTS AT O/B FAN COWL ENG.#2( AFT UPPER EDGE AREA) AS REF. B737-700 SRM 51-40-02-0G-0 AND EA 21-171-02193; [18] APPLIED FILLER SEAL AT REPAIR DOUBLER AS REF. B737-700 AMM 51-31-00-390-804 OK TO APPLY TOP COAT PROTECTION; TOP COATED REPAIR DOUBLER AS REF. B737-700 AMM 51-21-73-370-803 ACCOMPLISHED # 2 ENGINE FAN COWLING SKIN REPAIR AS INSTRUCTED ON EA 21-171-02193
